• Users Online: 211
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

Amlodipine-induced gingival hyperplasia: Case reports of two patients


1 Sri Venkateswara Institute of Medical Sciences Sri Padmavathi Medical College for Women, Tirupati, Andhra Pradesh, India
2 Department of Nephrology, Sri Venkateswara Institute of Medical Sciences, Tirupati, Andhra Pradesh, India

Correspondence Address:
R Ram,
Professor and Head, Sri Venkateswara Institute of Medical Sciences, Tirupati 517 507, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/JCSR.JCSR_30_20

Drugs associated with gingival overgrowth fall into three broad categories – anticonvulsants, immune suppressants and calcium channel blockers. Amlodipine is a third-generation dihydropyridine. The prevalence of amlodipine-induced gingival hyperplasia is 4.2%. We report two patients with the amlodipine-induced gingival hyperplasia.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Lakshmi G S
    -  Tejaswini G
    -  Alekhya B
    -  Manuel MB
    -  Ram R
    -  Kumar V S
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed219    
    PDF Downloaded14    

Recommend this journal